# SDR UPS98827630

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FLOORBEAM UPPER FLANGE LOWER SURFACE HAS CORROSION STA 920 X=+59 D OT P788.  REPAIRED FLOORBEAM IAW REO 05246.
